MathSciNet Relay Station
MathSciNet bibliographic data
MR763905 (86f:57036) 57S17 (55P91)
Carlsson, Gunnar Equivariant stable homotopy and Segal's Burnside ring conjecture. Ann. of Math. (2) 120 (1984), no. 2, 189–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement